Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/12785
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Mesonic corrections to the shape of Quark distributions
Author: Steffens, F.
Holtmann, H.
Thomas, A.
Citation: Physics Letters B, 1995; B358(1-2):139-145
Publisher: Elsevier
Issue Date: 1995
ISSN: 0370-2693
1873-2445
RMID: 0030003882
DOI: 10.1016/0370-2693(95)00923-9
Appears in Collections:Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.